# SDR UIEA200600252

- Difficulty date: September 10, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 26,785 hours, 4,128 cycles
- Engine: Ge CF680C2*
- Engine time: 30,544 hours, 4,578 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: 0441161
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE DROPPED AND STABILIZED BELOW 10 PSI AFTER LEVEL OFF, INFLIGHT SHUT DOWN.  REMOVED AND REPLACED PRESSURE XMITTER.  RUN ENGINE, OPS CHECKED NORMAL AS PER AMM 79-32-00.
